# SDR RAIA2009040200002

- Difficulty date: March 25, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 26,362 hours, 22,189 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5540 - STL - EMERGENCY PATH LIGHT AT THE REAR OF THE AIRCRAFT INOPERATIVE.  MAINTENANCE RESECURED THE WIRING TO THE EMERGENCY LIGHT STRIP.  OPERATIONAL CHECK OF THE LIGHT PROVED GOOD FIX.
